# SDR ASAA2014012612495

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,242 hours, 7,870 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED PASSENGERS COMPLAINED OF AIR CONDITIONING ERRATIC HOT & COLD.  NO DISCREPANCIES NOTED WITH CONTROL OF AIR CONDITIONING IN COCKPIT NOR WITH TEMPERATURE READINGS.  ACFT GROUNDED. CLEANED CABIN TEMPERATURE SENSORS ASSY FILTER IAW MM 21-61-06-100-801. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE TEST, BOTH TEMP OPS NORMAL IAW MM 21-61-00-700-806-002.  ACCOMPLISHED CABIN TEMP AND INDICATION OPS TESTED NORMAL IAW MM 21-61-00-700-807-002.
